# SDR USAABB01090

- Difficulty date: August 31, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 1, 4, 9, 18, 23, 26 AND 29.  MAINTENANCE REPLACED THE ASSOCIATED BATTERIES.  (M)
